Extremal density for sparse minors and subdivisions

Haslegrave, John and Kim, Jaehoon and Liu, Hong (2022) Extremal density for sparse minors and subdivisions. International Mathematics Research Notices, 2022 (20). pp. 15505-15548. ISSN 1073-7928

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Mathematics Research Notices
Uncontrolled Keywords:
Research Output Funding/yes_externally_funded
Subjects:
?? yes - externally fundedmathematics(all) ??
ID Code:
219972
Deposited By:
Deposited On:
17 May 2024 15:15
Refereed?:
Yes
Published?:
Published
Last Modified:
20 Jun 2024 10:25